Hello! I've been on Nortrel 777 birth control for about four months now, and I've only had one period. Yes I am sexual active and no I don't use protection. My boyfriend/fiance has never ejaculated in me and I've taken multiply pregnancy test and they are negative. I have menstrual cramps and recently developed this brown discharge. I've experienced the discharge before, prior to getting on birth control. On top of that, I am waiting on my test results regarding pre cervical cancer cells. Someone please help me. I am freaking out because in the back of my mind I am thinking I am pregnant and my body is going through all of these hormonal changes. WHAT SHOULD I DO? Should I be worried?
With Nortrel 777 birth control pills you are adequately covered as these are combined pills containing norethindrone and ethinyl estradiol. Usually your periods should start within 5-7 days of taking the last active pill. However missing 1-2 periods can be considered normal while being on regular use of BCP (provided you have not missed pill intake and have followed missed-pill-protocol if you have missed pill intake). I suggest that you consult your Doctor for an examination to find out the reason for not getting periods and for the discharge. Stress, environmental factors, sudden weight gain etc can affect your periods.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.